Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 38, NWS Lincoln, IL

May 21, 2014Champaign County, Piatt County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 21, 2014, 4:54 PM CDT for Champaign County, Piatt County, Illinois. It was in force for 66 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2014, 4:54 PM CDT (21:54 UTC)
Expired
May 21, 2014, 6:00 PM CDT
In force
66 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Champaign County, IL, Piatt County, IL

The radar

The Lincoln radar (KILX), 76 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 5:20 PM CDTHAIL 2White Heath, IL
May 21, 5:35 PM CDTTSTM WND DMGTolono, ILREPORT OF A LARGE TREE ON A TRAIN IN TOWN. A SMALL 6FT TREE SPLIT IN HALF AND MANY SMALL BRANCHES DOWN. DELAYED REPORT.
May 21, 5:37 PM CDTHAIL 0.75Tolono, IL
May 21, 6:01 PM CDTHAIL 1.52 S Champaign, ILHAIL REPORT FROM COCORAHS MESONET OBSERVER.
May 21, 6:06 PM CDTHAIL 1.75Savoy, ILSIGNIFICANT HAIL DAMAGE AT WILLARD AIRPORT...CHAMPAIGN AIRPORT TO VEHICLES. ALSO...POSSIBLE DAMAGE TO A...B-17 AIRCRAFT...AT THE AIRPORT. HAIL FELL BETWEEN 0606 AND 0615 PM.
May 21, 6:06 PM CDTHAIL 1.75Willard Airport, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 2:35 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.9 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 806 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
806 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1032 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

356 
WUUS53 KILX 212154
SVRILX
ILC019-147-212300-
/O.NEW.KILX.SV.W.0038.140521T2154Z-140521T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
454 PM CDT WED MAY 21 2014

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHERN PIATT COUNTY IN CENTRAL ILLINOIS...

* UNTIL 600 PM CDT

* AT 453 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DE LAND...
  AND MOVING EAST AT 35 MPH.

  HAZARD...PING PONG BALL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
           TO ROOFS...SIDING...WINDOWS AND VEHICLES.

* LOCATIONS IMPACTED INCLUDE...
  MONTICELLO...CHAMPAIGN...WHITE HEATH...SEYMOUR...SAVOY...TOLONO...
  PESOTUM...PHILO...SIDNEY...BROADLANDS...GALESVILLE...LODGE...
  IVESDALE...SADORUS...WILLARD AIRPORT AND LONGVIEW.

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 219 AND 235.

THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 159 AND 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3988 8795 3989 8844 4004 8875 4008 8875
      4010 8873 4010 8869 4014 8869 4022 8862
      4002 8794
TIME...MOT...LOC 2154Z 292DEG 30KT 4010 8861

HAIL...1.50IN
WIND...<50MPH

$$

CHS
2 follow-up statements
874 
WWUS53 KILX 212218
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
518 PM CDT WED MAY 21 2014

ILC019-147-212300-
/O.CON.KILX.SV.W.0038.000000T0000Z-140521T2300Z/
PIATT IL-CHAMPAIGN IL-
518 PM CDT WED MAY 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CHAMPAIGN AND EAST CENTRAL PIATT COUNTIES UNTIL 600 PM CDT...

AT 516 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SEYMOUR...AND
MOVING EAST AT 35 MPH.

HAZARD...TENNIS BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

LOCATIONS IMPACTED INCLUDE...
CHAMPAIGN...SAVOY...TOLONO...PESOTUM...PHILO...SIDNEY...BROADLANDS...
SADORUS AND WILLARD AIRPORT.

INTERSTATE 57 BETWEEN MILE MARKERS 221 AND 235.

INTERSTATE 72 BETWEEN MILE MARKERS 164 AND 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3992 8841 4003 8860 4019 8851 4002 8794
      3988 8795
TIME...MOT...LOC 2218Z 292DEG 30KT 4005 8841

HAIL...2.50IN
WIND...<50MPH

$$

CHS
839 
WWUS53 KILX 212234
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
534 PM CDT WED MAY 21 2014

ILC147-212244-
/O.CAN.KILX.SV.W.0038.000000T0000Z-140521T2300Z/
PIATT IL-
534 PM CDT WED MAY 21 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PIATT COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3988 8795 3992 8842 3995 8846 4014 8846
      4002 8794
TIME...MOT...LOC 2234Z 293DEG 26KT 4002 8832

$$

ILC019-212300-
/O.CON.KILX.SV.W.0038.000000T0000Z-140521T2300Z/
CHAMPAIGN IL-
534 PM CDT WED MAY 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CHAMPAIGN COUNTY UNTIL 600 PM CDT...

AT 533 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TOLONO...AND
MOVING SOUTHEAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

LOCATIONS IMPACTED INCLUDE...
SAVOY...TOLONO...PESOTUM...PHILO...SIDNEY...BROADLANDS AND WILLARD
AIRPORT.

INTERSTATE 57 BETWEEN MILE MARKERS 221 AND 233.

INTERSTATE 72 BETWEEN MILE MARKERS 174 AND 178.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3988 8795 3992 8842 3995 8846 4014 8846
      4002 8794
TIME...MOT...LOC 2234Z 293DEG 26KT 4002 8832

HAIL...1.75IN
WIND...<50MPH

$$

CHS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 1:58 PM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, May 21, 1:58 PM CDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
158 PM CDT Wed May 21 2014

.DISCUSSION...
ISSUED 158 PM CDT Wed May 21 2014

Severe storm potential will highlight the short term. A brief period
of cooler temps will close out the week, before a long wave ridge
builds into our area for the weekend. As that ridge slides east
later this weekend, a few late afternoon thunderstorms could bubble
up in our western areas on Sunday and Memorial Day as moisture
and heat return to IL.

SHORT TERM...Tonight through Saturday.

The initial severe thunderstorm watch #164 does not include any of
IL, but we still expect some thunderstorms to develop along the
cold front in IL later this afternoon. At 18z/1 pm, the front
extended on a line through Bloomington and Rushville. Surface
dewpoints ahead of the front had climbed into the mid 60s, with
air temps in the mid to upper 80s. Surface based CAPEs were in the
2800-3300 J/kg, with 0-6km wind shear of 35-50kts. LAPS soundings
were indicating little to no cap above the LCL. We should see some
of the storms become strong in our area, with very large hail the
main hazard and damaging winds possible. Supercell formation
appears likely at the onset, with the better chances of linear
progression most likely occurring after the storms advance eastward
into Indiana. The cumulus field on across C IL appears to be
deepening, with some towering cu. A watch may be needed in IL in
the 2-3 pm time frame.

Will maintain high chance PoPs the rest of the afternoon and into
the evening, as coverage could be limited by breaks in the line of
storm cells that develop.

The latest 4km model HRRR output shows rather limited coverage of
storms on an E-W line along and south of I-72, with storms
generally south of our CWA by 06z/1am. Will keep PoPs after
midnight limited to the far southern areas.

The cold front forward progress will slow down and stall near the
southern tip of IL, keeping shower and storm chances close by to
the south and west of our forecast area. We held onto a narrow
area of slight chance PoPs along our far southern counties on
Thurs and Thur night as a result.

Surface high pressure and a building ridge aloft should help keep
our area rain free on Friday and Saturday as moisture return will
be primarily into the Missouri and areas west.

A brief cooler period will occur from Thursday into Friday behind
today's cold front. Highs will still linger right around normal in
the mid to upper 70s. Saturday will see temps begin a warming
trend, but highs will still remain mainly in the upper 70s.

LONG TERM...Sunday through Wednesday.

Warming through a deeper layer will develop on Sunday as the
surface ridge axis slides east of Illinois and southerly return
flow increases. Low and mid level moisture content will increase as
well, with dewpoints returning to the 60s west of I-55 on Sunday.
Thunderstorm chances will be mainly west of our forecast area, in
the vicinity of a surface trough along the Mississippi river
valley. Instability params support storm progression into western
IL, so we went with low chance and slight chance PoPs west of
I-55. A weakening of the surface trough and increasing cap
strength on Memorial Day may help to diminish storm chances a
little. However, an weak disturbance in the 400-600 mb layer
could cause a few isolated storms. We went with slight chance PoPs
NW of a line from Springfield to Champaign, for mainly late
afternoon/early evening storm potential. Most areas should remain
dry though. Memorial Day looks to be the warmest day of the
holiday weekend, as highs return to the mid 80s. Dewpoints in the
low to mid 60s will make it feel a bit humid outside as well.

On Tuesday and Wednesday, the ECMWF, and to some extent the GFS,
progress an upper low into the ridge, triggering a wider coverage
of showers and storms. Low chance PoPs were included for all our
counties Tuesday and Wednesday to account for the relative
agreement on a wetter solution. Increasing clouds and rain
potential should keep high temps in the 70s both days.

Shimon
&&

.AVIATION...
ISSUED 1247 PM CDT Wed May 21 2014

A frontal boundary will sag south into central IL this afternoon
and evening. Some isolated to scatted storm are expected to
develop this afternoon along and ahead of the front, though
coverage is expected to be too low to include in TAFS beyond VCTS.
If a terminal is impacted by TSRA, short reduction to IFR
possible with brief strong/gusty winds. Otherwise VFR expected
through Thu AM with diurnal cumulus this afternoon and scattered
mid clouds overnight. W/SW winds ahead of the front will veer to
the north this evening after the frontal passage, generally
remaining under 10 kts.

25
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 21, 3:26 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
326 PM CDT WED MAY 21 2014

ILZ029-031-037-038-042>046-053>057-062-063-221100-
CHAMPAIGN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-LOGAN-
MACON-MCLEAN-MOULTRIE-PEORIA-PIATT-TAZEWELL-VERMILION-WOODFORD-
326 PM CDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE STORMS WILL BE POSSIBLE THROUGH 8 PM THIS
EVENING. LARGE HAIL TO 2 INCHES IN DIAMETER WILL BE THE PRIMARY
HAZARD. DAMAGING WINDS TO 60 MPH WILL ALSO BE POSSIBLE. STORM
CHANCES WILL DIMINISH BY MIDNIGHT AS THE COLD FRONT MOVES SOUTH OF
THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY ALONG AND NORTHWEST OF
THE ILLINOIS RIVER. ADDITIONAL STORMS WILL BE POSSIBLE ON
TUESDAY WEST OF I-55.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH 8 PM.

ILZ027-028-030-036-040-041-047>052-061-221100-
CASS-CHRISTIAN-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-SANGAMON-
SCHUYLER-SCOTT-SHELBY-STARK-
326 PM CDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED INTO EARLY EVENING AS A COLD
FRONT DROPS SOUTH THROUGH THE AREA. SOME OF THE STORMS MAY CONTAIN
NICKEL SIZE HAIL AND GUSTY WINDS. REMAIN ALERT FOR POSSIBLE SEVERE
STORMS...WITH HAIL OVER 1 INCH AND WINDS UP TO 60 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE ON SUNDAY NORTHWEST OF THE
ILLINOIS RIVER. ADDITIONAL STORMS MAY DEVELOP ON TUESDAY WEST OF
I-55.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH 8 PM.

ILZ066>068-071>073-221100-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
326 PM CDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST
ILLINOIS INTO THIS EVENING. SOME OF THE STORMS MAY BECOME
SEVERE...WITH LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAIN
POSSIBLE. CLOUD TO GROUND LIGHTNING IS POSSIBLE WITH ANY
THUNDERSTORM.

MINOR FLOODING WILL WILL CONTINUE ALONG THE WABASH RIVER UPSTREAM
OF VINCENNES AND DOWNSTREAM OF TERRE HAUTE THROUGH SUNSET THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING.

SHIMON

In the hours before

Local storm report, May 21, 4:11 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
411 PM CDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HAIL             4 NW TUSCOLA            39.84N 88.33W
05/21/2014  M2.00 INCH       DOUGLAS            IL   TRAINED SPOTTER

0407 PM     HAIL             3 NW TUSCOLA            39.83N 88.32W
05/21/2014  M1.75 INCH       DOUGLAS            IL   TRAINED SPOTTER

0410 PM     HAIL             TUSCOLA                 39.80N 88.28W
05/21/2014  M1.00 INCH       DOUGLAS            IL   TRAINED SPOTTER

&&

SHIMON
Local storm report, May 21, 4:16 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
416 PM CDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             4 E TUSCOLA             39.80N 88.21W
05/21/2014  M1.50 INCH       DOUGLAS            IL   TRAINED SPOTTER

            TRAINED SPOTTER REPORT - RELAYED BY COUNTY EMA

&&

SHIMON
Local storm report, May 21, 4:23 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
423 PM CDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             TUSCOLA                 39.80N 88.28W
05/21/2014  M1.75 INCH       DOUGLAS            IL   CO-OP OBSERVER

            HAIL FELL FOR 10 MINUTES FROM 405 PM TO 415 PM. LARGEST
            HAIL STONES WERE THE SIZE OF GOLF BALLS.

&&

SHIMON
Local storm report, May 21, 4:28 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
428 PM CDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             3 NW TUSCOLA            39.83N 88.32W
05/21/2014  M2.00 INCH       DOUGLAS            IL   TRAINED SPOTTER

            LARGEST HAIL SIZE REACHED 2.25 INCHES JUST BEFORE ENDING

&&

SHIMON
Local storm report, May 21, 4:40 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
440 PM CDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             1 WNW TUSCOLA           39.80N 88.30W
05/21/2014  M4.00 INCH       DOUGLAS            IL   LAW ENFORCEMENT

            LARGEST HAILSTONES WERE 4 INCHES. MANY 3 INCH HAILSTONES
            NEARBY. 4 INCH HAIL ALSO REPORTED BY NSSL/SHAVE PROJECT.

&&

SHIMON
Local storm report, May 21, 4:48 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
448 PM CDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             3 N HINDSBORO           39.73N 88.13W
05/21/2014  M2.00 INCH       DOUGLAS            IL   TRAINED SPOTTER

&&

SHIMON

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 2:48 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt57 min
May 21, 2:58 PM CDTSevere Thunderstorm WarningILXVermilion47 min
May 21, 3:21 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Piatt54 min
May 21, 3:27 PM CDTSevere Thunderstorm WarningILXChampaign63 min
May 21, 3:58 PM CDTSevere Thunderstorm WarningILXChampaign, Coles, Douglas, Edgar47 min
May 21, 4:01 PM CDTSevere Thunderstorm WarningILXChampaign, Edgar, Vermilion44 min
May 21, 4:11 PM CDTSevere Thunderstorm WarningILXVermilion64 min
May 21, 4:41 PM CDTSevere Thunderstorm WarningILXColes, Douglas, Edgar64 min
May 21, 5:23 PM CDTFlash Flood WarningILXChampaign, Piatt6 hr
May 21, 5:57 PM CDTSevere Thunderstorm WarningILXChampaign48 min
May 21, 6:28 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion62 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.